# SDR 2011FA0000150

- Difficulty date: March 2, 2011
- Submitted: March 3, 2011
- Operation: General aviation
- Aircraft: N842LA
- Make and model: Hughes 369E
- Aircraft serial: 0020E
- Aircraft time: 16,223 hours
- Engine: Allsn 250C20B
- Engine time: 15,499 hours, 2,449 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Warning Light
- Location: Engine
- Part time: 15,499 hours, 2,449 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING A TOUR FLIGHT, THE PILOT GOT A ENGINE CHIP LIGHT INDICATION. THE PILOT PERFORMED AN UNEVENTFUL UNSCHEDULED LANDING.  THE MX DEPARTMENT WAS DISPATCHED AND FOUND A METAL SLIVER ON THE UPPER ENGINE CHIP PLUG THAT WAS CAUSING THE LIGHT.  BOTH UPPER AND LOWER PLUGS WERE INSPECTED AND CLEANED. A GROUND RUN WAS PERFORMED WITH NO CHIP LIGHT.  THE PLUGS WERE INSPECTED AGAIN AND FOUND CLEAN.  THE ACFT WAS RETURNED TO SERVICE.
